JACOB STORDAL CHRISTIANSEN

Associate Professor, Docent


OFFICE: MH 442
PHONE: +46 46222 9863
E-MAIL: stordal maths lth se


SELECTED PAPERS

  • Finite-gap CMV matrices: Periodic Coordinates and a Magic Formula
         | Accepted for publication in International Mathematics Research Notices
          - settling a '04 conjecture of Simon (with B. Eichinger and T. VandenBoom)
  • Asymptotics of Chebyshev polynomials, II. DCT subsets of R
         | Published in Duke Mathematical Journal 168 (2019), 325-349
            (with B. Simon, P. Yuditskii and M. Zinchenko)
  • Lieb-Thirring inequalities for finite and infinite gap Jacobi matrices
         | Published in Annales Henri Poincaré 18 (2017), 1949-1976
            (with M. Zinchenko)
  • Asymptotics of Chebyshev polynomials, I. Subsets of R
         | Published in Inventiones Mathematicae 208 (2017), 217-245
          - settling a '69 conjecture of Widom (with B. Simon and M. Zinchenko)

  • PUBLICATIONS
  • CURRICULUM VITAE

  • MAILING ADDRESS: Lund University, Centre for Mathematical Sciences,
    Box 118, SE-22100, Lund, Sweden